# SDR SWIA202164596

- Difficulty date: December 16, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON INTERCOSTAL ATTACHED TO STGR 21L BETWEEN FS 349.00 Â€“ 333.00     (C-CHECK RO 2/22/2022)    CORROSION DAMAGE IS 100% THROUGH ATTACH FLANGE OF STR21L INTERCOSTAL AND CORROSION DAMAGE FOUND TO BE ON MORE THAN ONE ELEMENT AND OVERLAPS, MAKING INTERCOSTAL OUT OF LIMITS REF. CRJ700 SRM 53-21-23-101-001-A01.  REPLACED INTERCOSTAL AT STGR 21L BETWEENFS333.00 AND FS FS349.00 IAW CRJ 700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND DWG:SH670-31810 REV AE. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
